×
You will be redirected back to your article in seconds

‘Instinct,’ ‘Living Biblically’ Premieres Set at CBS

CBS has set its midseason schedule, announcing premiere dates for returning reality franchise “The Amazing Race,” and “Survivor,” as well as a celebrity edition of “Big Brother” and new scripted series “Instinct” and “Living Biblically.”

The new season of “The Amazing Race” is set to debut Wednesday, Jan. 3 at 8 p.m. Celebrity “Big Brother” will take over that time slot Feb. 7, placing it against the Winter Olympics — a counterprogramming effort at a time when broadcasters tend to throttle back on original content, ceding ground to NBC for two weeks. “Survivor” will then take over the Wednesday 8 p.m. time slot beginning Feb. 28, setting up that time period as a year-round home for reality programming.

New comedy “Living Biblically” will premiere Monday, Feb. 26 at 9:30 p.m. after “9JKL” completes its season order. Freshman drama “Instinct” will debut Sunday, March 11 at 8 p.m., two weeks after the season finale of “Big Brother.”

See the full midseason schedule below:

Wednesday, Jan. 3
8:00-9:00 PM, ET/PT: THE AMAZING RACE (30th Season Premiere)
9:00-10:00 PM, ET/PT: SEAL TEAM
10:00-11:00 PM, ET/PT: CRIMINAL MINDS

Wednesday, Jan. 24
8:00-10:00 PM, ET/PT: THE AMAZING RACE (2-Hour Episode)
10:00-11:00 PM, ET/PT: CRIMINAL MINDS

Wednesday, Feb. 7
8:00-9:00 PM, ET/PT: BIG BROTHER (Celebrity Edition Premiere)
9:00-11:00 PM, ET/PT: THE AMAZING RACE (2-Hour Episode)

Thursday, Feb. 8
8:00-9:00 PM, ET/PT: BIG BROTHER

Friday, Feb. 9
8:00-10:00 PM, ET/PT: BIG BROTHER (2-Hour Episode)

Sunday, Feb. 11
8:00-9:00 PM, ET/PT: BIG BROTHER

Monday, Feb. 12
8:00-9:00 PM, ET/PT: BIG BROTHER

Wednesday, Feb. 14
8:00-9:00 PM, ET/PT: BIG BROTHER
9:00-11:00 PM, ET/PT: THE AMAZING RACE (2-Hour Episode)

Friday, Feb. 16
8:00-10:00 PM, ET/PT: BIG BROTHER (2-Hour Episode)

Sunday, Feb. 18
8:00-9:00 PM, ET/PT: BIG BROTHER

Monday, Feb. 19
8:00-9:00 PM, ET/PT: BIG BROTHER

Wednesday, Feb. 21
8:00-9:00 PM, ET/PT: BIG BROTHER
9:00-11:00 PM, ET/PT: THE AMAZING RACE (Season Finale)

Friday, Feb. 23
8:00-10:00 PM, ET/PT: BIG BROTHER (2-Hour Episode)

Saturday, Feb. 24
8:00-9:00 PM, ET/PT: BIG BROTHER

Sunday, Feb. 25
8:00-10:00 PM, ET/PT: BIG BROTHER (Celebrity Edition Finale)

Monday, Feb. 26
8:00-8:30 PM, ET/PT: KEVIN CAN WAIT
8:30-9:00 PM, ET/PT: MAN WITH A PLAN
9:00-9:30 PM, ET/PT: SUPERIOR DONUTS
9:30-10:00 PM, ET/PT: LIVING BIBLICALLY (Series Premiere)
10:00-11:00 PM, ET/PT: SCORPION

Wednesday, Feb. 28
8:00-10:00 PM, ET/PT: SURVIVOR (2-Hour Season Premiere)
10:00-11:00 PM, ET/PT: SEAL TEAM

Wednesday, March 7
8:00-9:00 PM, ET/PT: SURVIVOR (Time Period Premiere)
9:00-10:00 PM, ET/PT: SEAL TEAM
10:00-11:00 PM, ET/PT: CRIMINAL MINDS

Sunday, Effective March 11
8:00-9:00 PM, ET/PT: INSTINCT (Series Premiere)
9:00-10:00 PM, ET/PT: NCIS: LOS ANGELES
10:00-11:00 PM, ET/PT: MADAM SECRETARY

More TV

  • Sharyn Alfonsi Starts to Broaden Her

    Sharyn Alfonsi Starts to Broaden Her Profile at '60 Minutes'

    Sharyn Alfonsi admits she’s having something of a “crazy season” on “60 Minutes.” Her work this year for the CBS newsmagazine has taken her from an investigation of the death of disgraced financier Jeffrey Epstein to a profile of beloved comedian Adam Sandler. The Sandler feature, which aired late last year, proved to be a [...]

  • NATPE 2020 Miami Fontainebleau Hotel

    NATPE 2020: Bumpy Start But Business Is Humming as Conference Begins

    MIAMI — A technology meltdown at Fontainebleau Miami Beach made for a bumpy start to getting settled at NATPE for numerous executives and producers who arrived here over the weekend. Nonetheless, the core business of the content-sales gathering was humming as numerous distributors reported new deals and renewal pacts inked over the past few days. [...]

  • Ernesto Alterio, Natalia Oreiro and Dario

    Natalia Oreiro, Ernesto Alterio Join Salma Hayek, Rodrigo García on Buena Vista’s ‘Santa Evita’ (EXCLUSIVE)

    MIAMI — It’s official. Two of the Argentine industry’s biggest name actors, Natalia Oreiro (“Gilda”) and Ernesto Alterio (“Clandestine Childhood”), are attached to star in “Santa Evita,” produced by Salma Hayek and co-directed by Rodrigo García (“Nine Lives”), who will also produce. Confirmed by Buena Vista Original Productions on the eve of this year’s NATPE [...]

  • Despierta America

    Televisa to Launch Linear Univision-Branded Linear Channel Across Latin America

    MIAMI — Televisa plans to launch a linear Univision-branded channel across Latin America later this year. Televisa, the Mexican media institution, is a major investor in the U.S. Spanish-language network. The ad-supported Univision channel will be offered as a pay TV entry, not streaming, and will be available at the outset in 17 Latin American [...]

  • Joyce Zylberberg, Tatiana Emden and Edgar

    Chile’s Screen Capital Launches $20 Million Film-TV Venture Capital Fund

    MADRID — Bowing as the demand for premium Spanish-language content still outruns its supply, Chile’s Screen Capital is launching a $20 million venture capital fund targeting principally TV series and movies with part streaming platform distribution. Chile first private investment fund specializing in the audiovisual and entertainment sector, and looking in principle to focus on [...]

  • Fernando Colunga to Star in Telemundo

    Fernando Colunga to Star in Telemundo Drama 'Malverde' (EXCLUSIVE)

    In a casting coup for Telemundo, NBCUniversal Spanish-language network has enlisted Mexican telenovela superstar Fernando Colunga to star in several original productions. The deal kicks off with Colunga tapped to star in “Malverde: El Santo Patron,” (“Malverde: “The Patron Saint”), Telemundo’s first “Super Series” drama done in a period setting. Telemundo’s “Super Series” have shorter [...]

More From Our Brands

Access exclusive content